Previous |  Up |  Next


Title: Operator-valued functions of bounded semivariation and convolutions (English)
Author: Schwabik, Štefan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 126
Issue: 4
Year: 2001
Pages: 745-777
Summary lang: English
Category: math
Summary: The abstract Perron-Stieltjes integral in the Kurzweil-Henstock sense given via integral sums is used for defining convolutions of Banach space valued functions. Basic facts concerning integration are preseted, the properties of Stieltjes convolutions are studied and applied to obtain resolvents for renewal type Stieltjes convolution equations. (English)
Keyword: Kurzweil-Henstock integration
Keyword: convolution
Keyword: Banach space
MSC: 26A39
MSC: 26A42
MSC: 26A45
MSC: 26E20
MSC: 45N05
MSC: 46G12
idZBL: Zbl 1001.26005
idMR: MR1869466
DOI: 10.21136/MB.2001.134117
Date available: 2009-09-24T21:56:41Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] O. Diekmann, M. Gyllenberg, H. R. Thieme: Perturbing semigroups by solving Stieltjes renewal equations.Differ. Integral Equ. 6 (1993), 155–181. MR 1190171
Reference: [2] O. Diekmann, M. Gyllenberg, H. R. Thieme: Perturbing evolutionary systems by step responses on cumulative outputs.Differ. Integral Equ. 8 (1995), 1205–1244. MR 1325554
Reference: [3] N. Dunford, J. T. Schwartz: Linear Operators I.Interscience Publishers, New York, London, 1958. MR 0117523
Reference: [4] Ch. S. Hönig: Volterra-Stieltjes Integral Equations.North-Holland Publ. Comp., Amsterdam, 1975. MR 0499969
Reference: [5] J. Kurzweil: Nichtabsolut konvergente Integrale.BSB B. G. Teubner, Leipzig, 1980. Zbl 0441.28001, MR 0597703
Reference: [6] Š. Schwabik: Generalized Ordinary Differential Equations.World Scientific, Singapore, 1992. Zbl 0781.34003, MR 1200241
Reference: [7] Š. Schwabik, M. Tvrdý, O. Vejvoda: Differential and Integral Equations.Academia & Reidel, Praha & Dordrecht, 1979. MR 0542283
Reference: [8] Š. Schwabik: Abstract Perron-Stieltjes integral.Math. Bohem. 121 (1996), 425–447. Zbl 0879.28021, MR 1428144
Reference: [9] Š. Schwabik: Linear Stieltjes integral equations in Banach spaces.Math. Bohem. 124 (1999), 433–457. MR 1722877
Reference: [10] Š. Schwabik: Linear Stieltjes integral equations in Banach spaces II; Operator valued solutions.Math. Bohem. 125 (2000), 431–454. Zbl 0974.34057, MR 1802292
Reference: [11] Š. Schwabik: A note on integration by parts for abstract Perron-Stieltjes integrals.Math. Bohem. 126 (2001), 613–626. Zbl 0980.26005, MR 1970264


Files Size Format View
MathBohem_126-2001-4_6.pdf 430.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo